# SDR DALA201805143278

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE COUNTERSINK HOLES OF THE FUEL ACCESS PANEL 520QB,  LT WING.   THE ACCESS PANEL WAS REPAIRED IAW SRM 57-10-01, REPAIR 2, PAR 5, CONDITION II.
